# SDR CALA2024110102761

- Difficulty date: October 30, 2024
- Submitted: November 1, 2024
- Operation: Air carrier
- Aircraft: N78506
- Make and model: Boeing 737824
- Aircraft serial: 32832
- Aircraft time: 55,779 hours, 20,682 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D71701100
- Condition: Discharged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY ISLE LIGHTS BETWEEN ROW 15-31 A/C RIGHT INOP. REPLACED BATTERY IN M1671. ALL EMERGENCY LIGHTS OPERATE NORMALLY .
